MAUDE Adverse Event Report: CODMAN AND SHURTLEFF, INC ENTERPRISE2 4MMX30MM; CODMAN ENTERPRISE

CODMAN AND SHURTLEFF, INC ENTERPRISE2 4MMX30MM; CODMAN ENTERPRISE
Catalog Number ENF403012
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Date of event: the date of the event was not reported.Device evaluated by mfr: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Information regarding patient weight, height, medical history, race, and ethnicity was not reported.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
It was reported by a healthcare professional, that during a procedure, an enterprise2 stent 4mmx30mm (enf403012, 10933220) broke within the microcatheter.There was no harm reported to the patient.It is unknown if there was a surgical delay.Procedure and patient outcome are unknown.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Based on additional information, the product is not available for analysis.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Product complaint (b)(4).A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.Complaint conclusion: it was reported by a healthcare professional, that during a procedure, an enterprise2 stent 4mmx30mm (enf403012, 10933220) broke within the microcatheter.There was no harm reported to the patient.It is unknown if there was a surgical delay.Procedure and patient outcome are unknown.No additional information is available.The enterprise stent delivery system was not been returned for analysis as it was discarded.Lake region medical did review the device history records relative to the manufacturing, inspecting and packaging of the 10933220 lot.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.With the information available and without the product available for analysis, the reported customer complaint of ¿stent damaged¿ could not be confirmed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.Based on the limited information available for review, it is possible that procedural and handling factors may have contributed to the reported event.The instructions for use (ifu) notes that if the microcatheter jailing technique, select a guiding catheter of sufficient lumen (id) to accept the infusion catheter required for delivery of the codman enterprise 2 vascular reconstruction device (0.021" prowler select plus infusion catheter, 5 cm distal length) as well as the infusion catheter required to deliver embolic coils, while allowing adequate contrast infusion around these two infusion catheters for fluoroscopy mapping.The ifu also instruct to confirm that the delivery wire is not kinked and that the introducer tip is not damaged.Do not continue if either defect is observed.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.

Brand Name
ENTERPRISE2 4MMX30MM
Common Device Name
CODMAN ENTERPRISE
Manufacturer (Section D)
CODMAN AND SHURTLEFF, INC
325 paramount dr
raynham MA 02767
MDR Report Key8712324
Report Number1226348-2019-00918
Device Sequence Number14024967
Product Code NJE
UDI-Device Identifier10886704075370
UDI-Public10886704075370
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2020
Device Catalogue NumberENF403012
Device Lot Number10933220
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/29/2019
Supplement Date Received by Manufacturer06/27/2019
07/15/2019
Initial Report FDA Received Date06/19/2019
Supplement Report FDA Received Date07/15/2019
07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age87 YR